# SDR FDEA201306181333

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 91,266 hours, 16,961 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161210A
- Condition: Cracked
- Location: Nr 3 Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TWENTY MINUTES AFTER TAKE OFF, LEVEL 1 "HYD 3 ELEV OFF" CHECKED QRH.  ALSO NOTED A STEADY REDUCTION IN HYD 3 QTY, RETURNED TO DEPARTURE.  ENROUTE, LEVEL 1"HYD 3 FAIL", COMPLIED WITH QRH AND LANDED.  FOUND NR 3 HYD SYS PRESSURE TRANSDUCER (APTE-150-5000G) LOOSE AND O-RING CRACKED.  REPLACED O-RING IAW MM 32-47-01-4 AND TIGHTENED BRAKE PRESSURE TRANSDUCER.  SERVICED NR 3 HYD SYSTEM TO FULL REF MM 12-13-02-3.  LEAK AND    OPS CHECK GOOD.  ACFT OK FOR SERVICE.
